MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to.The incident is obtained, follow-up report will be submitted.Device remains implanted.
 
Event or Problem Description
The patient was being treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024, with the implantation of an alto stent graft system.During the procedure, it was reported that the graft was inserted via the left groin, positioned anteriorly, and connected to the polymer.The physician repositioned the stiff wire to help the graft settle more naturally, but under fluoroscopy, only the ipsilateral gate rings filled, while the contralateral gate ring, sealing ring, and support ring did not.Attempts to adjust the graft with slight pressure resulted in minimal filling of the sealing and support rings, but the contralateral gate rings remained unfilled.After the 14-minute polymer set timer, the sealing ring was ballooned, and both limbs were placed, followed by ballooning with 10x40 balloons.A (non-endologix) 3110 palmaz stent was deployed to achieve a seal.The procedure was completed without any endoleaks, and the patient remained stable, later being transferred to the icu for monitoring.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good-faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the alto, intraoperative filling problem (no fill of the contralateral limb and partial fill of sealing and support rings) is unconfirmed.This is not consistent with the reported adverse event/incident.No contributing factors were identified.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: h6 investigation finding codes ¿ remove code 3233 h6 investigation conclusion codes ¿ remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key20296432
Report Number3008011247-2024-00103
Device Sequence Number15485665
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)270305(10)FS022724-13
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTV-AB2680-N
Device Lot NumberFS022724-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(NON-ENDOLOGIX)CORDIS 3110 PALMAZ STENT; OVATION IX ILIAC LIMB LOT# FS011124-45; OVATION IX ILIAC LIMB LOT# FS092022-34; OVATION PRIME FILL POLYMER LOT# FF083023-02
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexMale